# SDR DL72E991153

- Difficulty date: May 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 651632678
- Condition: Misdrilled
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REPETITIVE INSP PER OPN 5865 REQD BY AD 94-02-04 (REF 4-61904-3AD/-12AD) AN OVERSIZED FASTENER HOLE WAS FOUND IN THE RT BS 784 FRAME, I/B CHORD.  THE SUBJECT HOLE IS THE 2ND BELOW THE FLOOR LINE.  NO CRACKS WERE FOUND.  REWORKED PER ERA 333135-14AD, REV A.
